# SDR SWAA2012121110499

- Difficulty date: November 18, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6953918
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 7 FAIRING 643BB CRACKED AT I/B AND O/B.  REMOVED AND REPLACED FAIRING PER SOPM.
